Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 87, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 14, 2014, 3:00 PM MDT for Adams County, Denver County, Weld County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2014, 3:00 PM MDT (21:00 UTC)
- Expired
- Jun 14, 2014, 3:30 PM MDT
- In force
- 30 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Adams County, CO, Denver County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 34 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 2:29 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3768 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
309
WUUS55 KBOU 142100
SVRBOU
COC001-031-123-142130-
/O.NEW.KBOU.SV.W.0087.140614T2100Z-140614T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO...
NORTHWESTERN DENVER COUNTY IN NORTHEAST COLORADO...
NORTHWESTERN ADAMS COUNTY IN NORTHEAST COLORADO...
* UNTIL 330 PM MDT
* AT 259 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
THORNTON...OR 14 MILES NORTH OF DENVER...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
THORNTON...NORTHEASTERN WESTMINSTER...NORTHEASTERN BROOMFIELD...
NORTHERN COMMERCE CITY...NORTHGLENN...BRIGHTON...FREDERICK...FORT
LUPTON...LOCHBUIE...DACONO AND BARR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4003 10461 3986 10494 3991 10505 3994 10505
4013 10489
TIME...MOT...LOC 2059Z 259DEG 18KT 3993 10499
HAIL...1.00IN
WIND...<50MPH
$$
BAKER1 follow-up statement
580
WWUS55 KBOU 142125
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
325 PM MDT SAT JUN 14 2014
COC001-031-123-142134-
/O.EXP.KBOU.SV.W.0087.000000T0000Z-140614T2130Z/
WELD CO-DENVER CO-ADAMS CO-
325 PM MDT SAT JUN 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WELD...
NORTHWESTERN DENVER AND NORTHWESTERN ADAMS COUNTIES WILL EXPIRE AT
330 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY AFTERNOON FOR NORTHEAST COLORADO.
LAT...LON 4003 10461 3986 10494 3991 10505 3994 10505
4013 10489
TIME...MOT...LOC 2124Z 259DEG 18KT 3993 10499
$$
BAKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:23 AM MDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 14, 10:23 AM MDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1023 AM MDT SAT JUN 14 2014 .UPDATE... ISSUED AT 1023 AM MDT SAT JUN 14 2014 STRONG NORTHERLY WINDS AND DEW POINTS IN THE 40S AND 50S HAVE SPREAD ACROSS MOST OF THE NORTHEASTERN COLORADO PLAINS AND METRO AREAS BEHIND THIS MORNINGS COLD FRONT. CURRENTLY THE FRONT IS HANGING UP OVER THE PALMER DIVIDE FROM ROXBOROUGH PARK SOUTHEAST TO JUST SOUTH OF ELIZABETH. STRONG SOUTHWESTERLY WINDS DOWN THERE WILL KEEP IT FROM GOING TOO MUCH FARTHER SOUTH FOR A WHILE. LATEST SHORT TERM HI RES MODELS ARE STILL SHOWING CONVECTION STARTING OVER THE NORTHERN FOOTHILLS FIRST THEN SPREADING SOUTH THROUGH THE AFTERNOON AND EARLY EVENING. BEST CAPE VALUES STILL BETWEEN I76 AND I70 CORRIDORS. MAY SEE SOME STRONGER STORMS OVER OR JUST EAST OF THE METRO AREAS...BUT WITH SUCH STRONG WINDS ALOFT...THESE WILL BE SHORT LIVED AND MOVE EAST-NORTHEAST QUICKLY. HAVE UPDATED TEMPERATURE FORECASTS TO REFLECT CURRENT TRENDS...OTHERWISE NO BIG UPDATES NEEDED. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 409 AM MDT SAT JUN 14 2014 SURFACE COLD FRONT HAS PUSHED SOUTH JUST ACROSS THE WYOMING BORDER EARLY THIS MORNING AND SHOULD REACH DENVER AROUND DAYBREAK. MAIN CONCERN TODAY IS LOCATION OF FRONT AND INSTABILITY AXIS BY AFTERNOON AND RESULTING SEVERE WEATHER THREAT. AT THIS TIME...LOOKS LIKE FRONT WILL PROBABLY PUSH TOWARD THE CREST OF THE PALMER DIVIDE THIS MORNING AND THEN STALL AS MIXING INCREASES WITH DAYTIME HEATING. THIS SHOULD ALLOW FOR A PRETTY SHARP CONTRAST IN DEWPOINTS FROM THE MUCH DRIER AIR SOUTH OF THE FRONT TO THE BETTER MOISTURE NORTH OF IT. DEWPOINTS ALONG THE FRONT RANGE WILL INCREASE INTO THE LOWER TO MID 40S BEHIND THE FRONT...WITH HIGHER VALUES IN THE LOWER TO MID 50S HOLDING OVER THE NORTHEAST CORNER OF THE STATE. AN INSTABILITY AXIS WITH CAPES OF 1000-1800 J/KG SHOULD SET UP BY AFTERNOON FROM ROUGHLY DENVER TO THE EAST. CONVECTIVE INHIBITION WILL ERODE ALONG THE FRONTAL BOUNDARY...WHICH BY MID AFTERNOON SHOULD RESIDE FROM THE FRONT RANGE FOOTHILLS SOUTHWARD TO NEAR THE PALMER DIVIDE...AND THEN EAST TO NEAR LIMON. FIRST STORMS ARE EXPECTED TO DEVELOP IN/NEAR THE NORTHERN FOOTHILLS BY EARLY AFTERNOON WHERE CAP IS WEAKEST...AND THEN BY MID/LATE AFTERNOON ACROSS THE PLAINS. STORMS WILL MOVE RAPIDLY NORTHEAST GIVEN STRENGTH OF MID LEVEL FLOW. WIND SHEAR IS VERY STRONG TODAY WITH 0-6KM BULK SHEAR ON THE ORDER OF 50-70 KTS. THE SHEAR IS ALMOST OVERWEIGHING THE INSTABILITY BUT ENOUGH CAPE AND UPDRAFT STRENGTH TO SUPPORT SUPERCELLS AND LARGE HAIL THREAT. AT THIS TIME...MAIN THREAT OF SEVERE STORMS STILL LOOKS TO BE FROM NEAR OR JUST EAST OF DENVER AND THEN SPREADING OUT TO AREAS ROUGHLY ALONG AND BETWEEN I-70 TO THE SOUTH AND I-76 ON THE NORTH. STORM RELATIVE INFLOW IS NOT CONDUCIVE TO TORNADOES TODAY GIVEN LOW LEVEL NORTHERLY FLOW...BUT STILL A LOW THREAT IF A RIGHT MOVING SUPERCELL HUGS THE FRONTAL BOUNDARY WHERE BETTER LOW LEVEL SHEAR PROFILE WILL EXIST. COVERAGE OF THUNDERSTORMS SHOULD BE RELATIVELY HIGH THIS AFTERNOON/EARLY EVENING GIVEN UNSEASONABLY STRONG Q-G LIFT AHEAD OF APPROACHING TROUGH AND FAVORABLE LEFT EXIT REGION OF UPPER JET CARVING JUST SOUTH OF US. HOWEVER...THREAT OF HEAVY RAINFALL IS LOW AS STORM MOVEMENT IS EXPECTED TO BE 25-35 KTS. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 409 AM MDT SAT JUN 14 2014 SUNDAY THROUGH TUESDAY WILL BE A RETURN TO DRIER WEATHER WITH TEMPERATURES AROUND SEASONAL NORMALS. ALOFT...WESTERLY FLOW WILL RETURN OVER COLORADO AS THE UPPER TROUGH MOVES OVER THE NORTHERN PLAINS. TEMPERATURES AT LOW AND MID LEVELS ARE NOT EXPECTED TO WARM UP UNTIL LATER MONDAY. TUESDAY MAY END UP BEING THE WARMEST DAY OF THE WEEK AS ANOTHER TROUGH MOVES OVER THE STATE ON WEDNESDAY WITH A RETURN OF COOLER TEMPERATURES AND UNSETTLED WEATHER. WEDNESDAYS UPPER TROUGH LOOKS LIKE A SIMILAR SCENARIO TO WHAT WE WILL HAVE TODAY AND TONIGHT. THE FLOW PATTERN IS QUITE PROGRESSIVE THROUGH THE WEEK...AND BOTH TODAY AND WEDNESDAY WILL SEE THE UPPER TROUGHS MOVING THROUGH QUICKLY. UPPER LEVEL RIDGING MOVING OVER THE STATE FRIDAY WILL BRING TEMPERATURES BACK TO NORMAL LEVELS AT THAT TIME. EACH OF THE MODELS SHOW ENOUGH SIMILARITY TO HAVE CONFIDENCE IN THE FORECAST...BUT DETAILS LIKE SHARPNESS AND DEPTH OF THE TROUGH KEEP US FROM GOING ANY HIGH THAN A CHANCE OF THUNDERSTORMS DURING THE WEDNESDAY TIME FRAME. MOUNTAIN AREAS MAY HAVE A SLIGHT CHANCE OF SHOWER ACTIVITY EACH AFTERNOON OF THE WEEK BECAUSE...ELEVATED HEATING WILL BE ENOUGH TO OVERCOME THE WEAK CAPPING ALOFT FROM THE LOW AMPLITUDE...NEARLY ZONAL FLOW ACROSS THE STATE. && .AVIATION...(FOR THE TAFS THROUGH 18Z SUNDAY MORNING) ISSUED AT 1023 AM MDT SAT JUN 14 2014 POST FRONTAL NORTH/NORTHEAST WINDS WILL CONTINUE THROUGH THIS AFTERNOON AT THE FRONT RANGE AIRPORTS WITH A FEW GUSTS TO AROUND 20 KTS POSSIBLE. THUNDERSTORM THREAT WILL INCREASE BY 21Z- 22Z AS AIRMASS DESTABILIZES. UPPER LEVEL SUPPORT WARRANTS A HIGHER COVERAGE AND CHANCE OF STORMS...ENOUGH TO KEEP TEMPO THUNDER IN THE TAFS FOR FAVORED PERIOD OF 21Z-00Z. HAVE TURNED WINDS NORTHERLY OVER THE AIRPORTS AROUND 00Z AS MODELS SHOWING A PUSH FROM CONVECTION AT THIS TIME. AFTER 00Z...STORM CHANCES WILL DECREASE RAPIDLY. VFR CONDITIONS WILL PREVAIL WITH THE EXCEPTION OF MVFR CEILINGS/VSBYS IN STORMS. VARIABLE WIND GUSTS TO AROUND 35 KTS ALSO EXPECTED NEAR STORMS. DRAINAGE WINDS EXPECTED TONIGHT WITH NORMAL DIURNAL WINDS AND ONLY HIGH CLOUDS WITH NO PRECIP CHANCES ON SUNDAY. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...KRIEDERMAN SHORT TERM...BARJENBRUCH LONG TERM...DANKERS AVIATION...KRIEDERMAN
Hazardous weather outlook, Jun 14, 10:57 AM MDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1057 AM MDT SAT JUN 14 2014 COZ030>051-151700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1057 AM MDT SAT JUN 14 2014 ...SEVERE STORMS POSSIBLE FOR THE NORTHEASTERN PLAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PLAINS THIS AFTERNOON AND EARLY EVENING AS MOISTURE AND INSTABILITY POOLS ALONG AND JUST BEHIND THIS MORNINGS FRONT. EXPECT SCATTERED STORMS TO FIRST DEVELOP IN AND NEAR THE NORTHERN FRONT RANGE FOOTHILLS BY EARLY AFTERNOON...AND THEN ACROSS THE PLAINS BY MID TO LATE AFTERNOON AND STRENGTHEN AS THEY SPREAD QUICKLY EAST AND NORTHEAST. MID LEVEL WIND SHEAR IS VERY STRONG SO THE DEVELOPMENT OF SUPERCELLS WITH LARGE HAIL IS THE PRIMARY THREAT TODAY. THERE IS A LOW RISK OF A TORNADO IF A STORM MOVES EAST ALONG THE STALLED FRONTAL BOUNDARY. THE MOST LIKELY AREA FOR SEVERE STORM DEVELOPMENT WILL BE FROM NEAR OR JUST EAST OF DENVER TO THE EAST AND NORTHEAST ACROSS THE NORTHEAST PLAINS OF COLORADO...MAINLY ALONG AND BETWEEN INTERSTATES 70 AND 76. STORMS WILL EXIT NORTHEAST COLORADO QUICKLY THIS EVENING WITH COOLER TEMPERATURES EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MOSTLY DRY CONDITIONS AND TEMPERATURES AROUND SEASONAL NORMALS ARE EXPECTED SUNDAY THROUGH TUESDAY. THE NEXT CHANCE OF THUNDERSTORMS WILL BE WEDNESDAY WHEN AN UPPER LEVEL WEATHER DISTURBANCE WILL MOVE ACROSS THE STATE. SOME STRONG THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. DRIER WEATHER WILL RETURN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED BY 2 PM.
In the hours before
Local storm report, Jun 14, 2:48 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
248 PM MDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
RKOOPMEILocal storm report, Jun 14, 2:49 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
249 PM MDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL LOVELAND 40.42N 105.07W
06/14/2014 M1.00 INCH LARIMER CO AMATEUR RADIO
&&
RKOOPMEISpecial weather statement, Jun 14, 2:49 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 249 PM MDT SAT JUN 14 2014 COZ039-040-043-142130- CENTRAL AND SOUTH WELD COUNTY CO- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 249 PM MDT SAT JUN 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOULDER... SOUTHWESTERN WELD...BROOMFIELD...NORTHEASTERN JEFFERSON... NORTHWESTERN DENVER AND NORTHWESTERN ADAMS COUNTIES UNTIL 330 PM MDT... AT 249 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF PLATTEVILLE TO WESTMINSTER...AND MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL..WINDS IN EXCESS OF 30 MPH AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... THORNTON...EASTERN ARVADA...WESTMINSTER...BROOMFIELD...NORTHEASTERN COMMERCE CITY...NORTHGLENN...BRIGHTON...LAFAYETTE...LOUISVILLE... ERIE...FEDERAL HEIGHTS...FIRESTONE...FREDERICK...FORT LUPTON... LOCHBUIE...DACONO...PLATTEVILLE...HUDSON...MILTON RESERVOIR AND BARR LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SATURDAY AFTERNOON FOR NORTHEAST COLORADO. LAT...LON 4040 10440 3990 10475 3982 10522 4023 10490 TIME...MOT...LOC 2049Z 234DEG 31KT 4018 10489 3990 10510 BAKER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:44 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 31 min |
| Jun 14, 2:49 PM MDT | Special Weather Statement | BOU | Broomfield | 41 min |
| Jun 14, 3:20 PM MDT | Special Weather Statement | BOU | Denver | 25 min |
| Jun 14, 3:28 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver | 32 min |
| Jun 14, 3:52 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 23 min |
| Jun 14, 4:21 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 24 min |
| Jun 14, 4:26 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 34 min |
| Jun 14, 4:41 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert, Lincoln, Washington | 34 min |
| Jun 14, 4:58 PM MDT | Tornado Warning | BOU | Lincoln | 32 min |
| Jun 14, 5:19 PM MDT | Tornado Warning | BOU | Lincoln, Washington | 26 min |
| Jun 14, 5:49 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.